Comments on the lawrence equation for low-aspect-ratio wings

Bera, Rajendra K and Suresh, G (1989) Comments on the lawrence equation for low-aspect-ratio wings. Journal of Aircraft, 26 (9). pp. 883-885. ISSN 0021-8669

Full text available as:
[img] PDF
Restricted to CSIR-NAL Registered users only

Download (839Kb)
    Official URL:


    A faster and more accurate algorithm is presented for solving the Lawrence (1951) equation for chordwise lift distribution in low aspect ratio wings, and the results thus obtained are compared with Lawrence's original ones. A tabulation is made of various wing incidence values for a range of aspect ratios in both delta and rectangular wing planforms. It is found that one of Lawrence's plots was grossly in error for both types of wing, due to computational errors.

    Item Type: Journal Article
    Additional Information: Copyright for this article belongs to AIAA
    Uncontrolled Keywords: Aspect ratio;Incompressible flow;Wing roots;Wing span;Cartesian coordinates;Free flow;Personal computers
    Subjects: AERONAUTICS > Aeronautics (General)
    Division/Department: Computational and Theoretical Fluid Dynamics Division, Other
    Depositing User: shankar sk nadoor
    Date Deposited: 17 Mar 2010
    Last Modified: 24 May 2010 09:52

    Actions (login required)

    View Item